Alert archive / Texas / Winter Storm Warnings in 2007
Winter Storm Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this winter storm warning at Apr 6, 2007, 4:09 PM CDT for 14 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 6, 2007, 7:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 4:09 PM CDT (21:09 UTC)
- In effect from
- Apr 6, 2007, 7:00 PM CDT
- Expired
- Apr 7, 2007, 4:18 AM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 54 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KAMA 062109 WSWAMA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 409 PM CDT FRI APR 6 2007 ...WINTER STORM EXPECTED TONIGHT THROUGH SATURDAY NIGHT FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES... .A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A COLD SURFACE AIRMASS IN PLACE OVER THE PANHANDLES AND MOIST UPSLOPE LOW LEVEL FLOW TO PRODUCE INITIALLY RAIN...FREEZING DRIZZLE AND SNOW IN SOME COMBINATION TONIGHT INTO SATURDAY NIGHT. SNOWFALL AMOUNTS OF SIX TO EIGHT INCHES ARE POSSIBLE OVER PORTIONS OF THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES. IN THE EASTERN PANHANDLES... LESSER SNOW TOTALS WILL COMBINE WITH FREEZING DRIZZLE TO CREATE HAZARDOUS TRAVEL CONDITIONS. OKZ001-002-TXZ001>003-006>008-011>014-016>019-070515- /O.UPG.KAMA.WS.A.0003.070407T0000Z-070408T1100Z/ /O.NEW.KAMA.WS.W.0003.070407T0000Z-070408T1100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA... HEREFORD...CANYON...CLAUDE...CLARENDON 409 PM CDT FRI APR 6 2007 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY FOR THE WESTERN AND CENTRAL OKLAHOMA AND TEXAS PANHANDLES. A POTENT COLD FRONT HAS MOVED THROUGH THE AREA BRINGING NORTHEASTERLY WINDS...WHICH ARE REINFORCING THE COLD AND MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO DEVELOP BY MID EVENING. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL RANGE FROM FOUR TO SIX INCHES. SNOW TOTALS ACROSS THE SOUTHWESTERN TEXAS PANHANDLE COULD REACH SIX TO EIGHT INCHES BY SATURDAY NIGHT...ESPECIALLY IF ANY SNOW BANDS CAN FORM. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ OKZ003-TXZ004-005-009-010-015-020-070515- /O.NEW.KAMA.WW.Y.0002.070407T0000Z-070408T1100Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-WHEELER-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...SHAMROCK...WHEELER... WELLINGTON 409 PM CDT FRI APR 6 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY. A POTENT COLD FRONT HAS MOVED THROUGH THE AREA...BRINGING NORTHEASTERLY WINDS...WHICH ARE REINFORCING THE COLD AND MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO DEVELOP BY MID EVENING. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR...WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL RANGE FROM ONE TO FOUR INCHES OVER THE EASTERN TEXAS PANHANDLE BY SATURDAY NIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KRAMAR
2 follow-up statements
000 WWUS44 KAMA 070432 WSWAMA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1132 PM CDT FRI APR 6 2007 ...WINTER STORM EXPECTED TONIGHT THROUGH SATURDAY NIGHT FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES... .A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A COLD SURFACE AIRMASS IN PLACE OVER THE PANHANDLES AND MOIST UPSLOPE LOW LEVEL FLOW TO PRODUCE FREEZING DRIZZLE...SLEET... AND SNOW IN SOME COMBINATION TONIGHT INTO SATURDAY NIGHT. SNOWFALL AMOUNTS OF SIX TO EIGHT INCHES ARE POSSIBLE OVER PORTIONS OF THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES. IN THE EASTERN PANHANDLES... LESSER SNOW TOTALS WILL COMBINE WITH FREEZING DRIZZLE TO CREATE HAZARDOUS TRAVEL CONDITIONS. OKZ001-002-TXZ001>003-006>008-011>014-016>019-070930- /O.CON.KAMA.WS.W.0003.000000T0000Z-070408T1100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA... HEREFORD...CANYON...CLAUDE...CLARENDON 1132 PM CDT FRI APR 6 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY... A POTENT COLD FRONT HAS MOVED THROUGH THE AREA BRINGING NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO DEVELOP. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR... WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL RANGE FROM FOUR TO SIX INCHES. SNOW TOTALS ACROSS THE SOUTHWESTERN TEXAS PANHANDLE COULD REACH SIX TO EIGHT INCHES BY SATURDAY NIGHT...ESPECIALLY IF ANY SNOW BANDS CAN FORM. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ OKZ003-TXZ004-005-009-010-015-020-070930- /O.CON.KAMA.WW.Y.0002.000000T0000Z-070408T1100Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-WHEELER-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...SHAMROCK...WHEELER... WELLINGTON 1132 PM CDT FRI APR 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY... A POTENT COLD FRONT HAS MOVED THROUGH THE AREA...BRINGING NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO DEVELOP. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR... WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL RANGE FROM ONE TO FOUR INCHES OVER THE EASTERN SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES BY SATURDAY NIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COCKRELL
000 WWUS44 KAMA 070918 WSWAMA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 418 AM CDT SAT APR 7 2007 ...WINTER WEATHER EXPECTED THROUGH TONIGHT FOR THE TEXAS AND OKLAHOMA PANHANDLES... .A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A COLD SURFACE AIRMASS IN PLACE OVER THE PANHANDLES TO PRODUCE SNOW INTO TONIGHT. SURFACE MOISTURE IS NOT AS ADEQUATE AS PREVIOUSLY FORECAST AND THEREFORE SNOWFALL AMOUNTS HAVE BEEN REDUCED. HOWEVER...ONE TO THREE INCH AMOUNTS WILL STILL BE POSSIBLE ACROSS THE PANHANDLES REGION. OKZ001-002-TXZ001>003-006>008-011>014-016>019-071730- /O.CAN.KAMA.WS.W.0003.000000T0000Z-070408T1100Z/ /O.NEW.KAMA.SN.Y.0005.070407T0918Z-070408T1100Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA... HEREFORD...CANYON...CLAUDE...CLARENDON 418 AM CDT SAT APR 7 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT SUNDAY FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES. THE WINTER STORM WARNING HAS BEEN CANCELLED. A POTENT COLD FRONT HAS MOVED THROUGH THE AREA BRINGING NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION...CAUSING SNOW TO DEVELOP IN THE WESTERN PANHANDLES AND MOVE EAST. GENERAL SNOW TOTALS WILL RANGE FROM ONE TO THREE INCHES WITH THE HIGHEST AMOUNTS EXPECTED IN THE SOUTHWESTERN TEXAS PANHANDLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ OKZ003-TXZ004-005-009-010-015-020-071730- /O.EXT.KAMA.WW.Y.0002.070407T0918Z-070408T1100Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-WHEELER-COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...SHAMROCK...WHEELER... WELLINGTON 418 AM CDT SAT APR 7 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SUNDAY... THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. A POTENT COLD FRONT HAS MOVED THROUGH THE AREA...BRINGING NORTHEASTERLY WINDS...WHICH WILL CONTINUE TO REINFORCE THE COLD AND MOIST AIRMASS OVER THE PANHANDLES. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION...WITH SNOW LIKELY TO DEVELOP. UNTIL THE SNOW DEVELOPS...FREEZING DRIZZLE WILL OCCUR... WITH LIGHT ICE ACCUMULATIONS ON EXPOSED SURFACES. GENERAL SNOW TOTALS WILL RANGE FROM ONE TO TWO INCHES OVER THE EASTERN SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES BY EARLY SUNDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this winter storm warning went out at Apr 6, 4:00 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 6, 4:00 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
400 PM CDT FRI APR 6 2007
.DISCUSSION...
VERY COMPLICATED SHORT TERM FORECAST THIS PACKAGE. LARGE UPPER
LOW OVER WESTERN ARIZONA WILL CONTINUE TO MOVE EAST...PRESERVING
NORTHWESTERLY FLOW ALOFT OVER THE PANHANDLES. MOIST UPSLOPE SFC FLOW
IN PLACE WILL BE REINFORCED FROM ABOVE BY ANY PRECIPITATION.
ISENTROPIC LIFT LOOKS TO CONTRIBUTE TO ASCENT MOST STRONGLY LATE
TONIGHT AND TOMORROW WHILE A SERIES OF VORT MAXES PASSES OVER THE
AREA BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH SUNDAY. IN
GENERAL...LOOKS LIKE A GOOD SNOW EVENT...ESPECIALLY IN THE
SOUTHWESTERN AND WESTERN TEXAS PANHANDLE...ONCE THE COLUMN FULLY
MOISTENS AND CRYSTALS CAN FORM IN THE DENDRITIC GROWTH ZONE. UNTIL
THAT OCCURS...FREEZING DRIZZLE SHOULD LINGER...WITH LIGHT ICE
ACCUMULATIONS. POTENTIAL FLY IN THE OINTMENT COULD OCCUR WITH DRY AIR
BEING PULLED UP AHEAD OF THE APPROACHING LOW...PREVENTING SUBTROPICAL
MOISTURE FROM PRESENTING ITSELF...AND CAUSING LARGELY FREEZING
DRIZZLE FOR THE AREA. AT THIS POINT...STILL FEEL CONFIDENT IN A
DECENT QUANTITY OF SNOW DEVELOPING THIS EVENING...AND SO WILL ISSUE A
WINTER STORM WARNING FOR THE WESTERN AND CENTRAL ZONES...WITH A
WINTER WEATHER ADVISORY FOR THE REMAINING ZONES...GIVEN MIX OF
PRECIPITATION TYPES. SNOW TOTALS RANGE FROM 7 TO 8 INCHES IN THE
SOUTHWEST TO 4 TO 6 IN EASTERN PORTIONS OF THE WATCH. WIDESPREAD SNOW
CONFIDENCE BECOMES LOWER FOR EASTERN AND NORTHERN PORTIONS OF THE
WARNING...BUT PORTIONS OF THESE COUNTIES COULD REACH WARNING
CRITERIA...SO WILL INCLUDE THEM AT THIS TIME.
TEMPERATURES ON SATURDAY WILL BE HARD PRESSED TO REACH FREEZING...AND
ANY SNOW STILL ON THE GROUND WILL HINDER WARMUP SUNDAY AND MONDAY AT
LEAST. 12Z MEXMOS CAME IN MUCH COOLER THAN ITS 00Z COUNTERPART...AND
SEEMED GENERALLY REASONABLE GIVEN FORECASTED CONDITIONS WITH MINOR
ADJUSTMENTS ON A FEW OF THE DAYS.
ANOTHER FRONTAL PASSAGE IS EXPECTED ON TUESDAY...BUT THE APPROACH OF
THE NEXT UPPER SYSTEM WILL RESTORE SOUTHWESTERLY FLOW ALOFT TO THE
PANHANDLES BY MIDWEEK...WHICH WILL IN TURN HELP REDEVELOP THE LEE
TROF AND SOUTHERLY SFC WINDS. DEPENDING ON THE QUANTITY OF MOISTURE
THAT RETURNS BY THURSDAY...THUNDERSTORMS COULD BE POSSIBLE FOR THE
EASTERN ZONES...BUT WITH SFC RIDGE OVER THE GULF...DEEP QUALITY
MOISTURE RETURN SEEMS UNLIKELY. IT APPEARS THAT THE PANHANDLES ARE
DRYSLOTTED AFTER THURSDAY...WITH WINDY CONDITIONS POSSIBLE ON FRIDAY
AND PRECIPITATION VERY UNLIKELY FOR THE WEEKEND.
KRAMAR
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 24 29 25 35 30 / 80 80 60 40 30
BEAVER OK 23 33 27 35 33 / 50 50 40 40 30
BOISE CITY OK 25 29 24 36 30 / 80 80 60 40 30
BORGER TX 26 29 26 35 29 / 60 70 60 40 30
BOYS RANCH TX 25 29 25 39 30 / 90 80 60 40 30
CANYON TX 24 30 25 37 30 / 90 80 60 40 30
CLARENDON TX 28 30 26 36 33 / 60 70 60 40 30
DALHART TX 25 29 24 36 29 / 80 80 60 40 30
GUYMON OK 25 31 26 38 30 / 60 70 60 40 30
HEREFORD TX 25 29 26 39 30 / 90 80 60 40 30
LIPSCOMB TX 25 32 25 38 34 / 50 50 40 40 30
PAMPA TX 24 29 26 35 31 / 60 70 60 40 30
SHAMROCK TX 27 32 27 37 34 / 60 50 50 40 30
WELLINGTON TX 29 34 27 37 34 / 60 50 60 40 30
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM CDT
SUNDAY FOR THE FOLLOWING ZONES: COLLINGSWORTH...HEMPHILL...
LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HUTCHINSON...
MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.
OK...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM CDT
SUNDAY FOR THE FOLLOWING ZONES: BEAVER.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 AM CDT SUNDAY
FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&Hazardous weather outlook, Apr 6, 1:00 PM CDT, 3 hours 9 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT FRI APR 6 2007 OKZ001>003-TXZ001>020-071100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A WINTER STORM WATCH IS IN EFFECT FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES BEGINNING THIS EVENING WITH UP TO ONE INCH OF SNOW FALLING BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN... THE WINTER STORM WATCH WILL CONTINUE THROUGH SATURDAY NIGHT. AN ADDITIONAL 4 TO 5 INCHES MAY FALL IN THE WATCH AREA WITH SNOWFALL AMOUNTS OF 1 TO 3 INCHES POSSIBLE ACROSS THE EASTERN PORTIONS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD SNOW REPORTS TO THE NATIONAL WEATHER SERVICE. NUNEZ
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:09 PM CDT | Winter Weather Advisory | AMA | Collingsworth, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 28 hr |
Nearby
Winter Storm Warnings in Texas, 2007Winter Storm Warnings in Oklahoma, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.